Interaction of short waves with nonlinear phases in weakly nonlinear media with small viscosity
Matematičeskie zametki, Tome 48 (1990) no. 5, pp. 150-153
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_5_a20,
author = {G. A. Omel'yanov},
title = {Interaction of short waves with nonlinear phases in weakly nonlinear media with small viscosity},
journal = {Matemati\v{c}eskie zametki},
pages = {150--153},
year = {1990},
volume = {48},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_5_a20/}
}
G. A. Omel'yanov. Interaction of short waves with nonlinear phases in weakly nonlinear media with small viscosity. Matematičeskie zametki, Tome 48 (1990) no. 5, pp. 150-153. http://geodesic.mathdoc.fr/item/MZM_1990_48_5_a20/